| Model Number |
VLOCL0325 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip replacement procedure, the thread broke next to the loop of the device.A new suture was used, but the suture line did not hold.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10.Concomitant products: vlocl0325, vlocl0325 v-loc* 180 2-0 grn 45cm gs21 (lot a3f0486vy); vlocl0325, vlocl0325 v-loc* 180 2-0 grn 45cm gs21 (lot a3f0486vy); vlocl0325, vlocl0325 v-loc* 180 2-0 grn 45cm gs21 (lot a3f0486vy); vlocl0325, vlocl0325 v-loc* 180 2-0 grn 45cm gs21 (lot a3f0486vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a knee replacement procedure, the thread broke next to the loop of the device.A new suture was used, but the suture line did not hold.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.A total of six devices were returned; three of them were used by the account and three were sealed representative samples.Visual inspection of the opened samples noted three suture loops broken at the weld site, with the remaining sutures not returned.Medtronic representative samples showed no damage to breathable or foil pouches, properly parked needles, intact retainers, and no abnormalities in the sutures.Functional testing on the opened samples was not possible due to the broken sutures.Representative samples were successfully tested using an instron machine, with no fraying or breakage during handling.All tested sutures met the required specifications, and the laced-through loop test results were satisfactory.It was reported that the thread broke next to the loop of the device.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.